# SDR AALA20071858

- Difficulty date: October 4, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- System (JASC): 2450 · AC Power Distribution System
- Part: Gcu
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

PDX INFLIGHT T9663/04OCT SEA TO SFO - LEFT GENERATOR FAILED AND RIGHT GENERATOR ON MEL. ONLY AUXILIARY POWER UNIT GENERATOR OPERATING.  LANDED PDX WITHOUT INCIDENT.  REPLACED LEFT GENERATOR CONTROL UNIT BUS CONTROL UNIT AND LEFT BUS POWER RELAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
